Indian Journal of Radiology Indian Journal of Radiology  

   Login   | Users online: 2658

Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size     

 

NEURORADIOLOGY Table of Contents   
Year : 2010  |  Volume : 20  |  Issue : 3  |  Page : 195-197
Case report: MRI of the brain in metronidazole toxicity


Department of Radiodiagnosis, Dayanand Medical College & Hospital, Ludhiana - 141 001, India

Correspondence Address:
Vishal Kalia
464-SEC 8/II, Urban Estate, Karnal, Haryana
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0971-3026.69355

Rights and Permissions

Metronidazole is a commonly used antimicrobial drug. When used excessively, it can cause encephalopathy. We report the MRI findings in one such case. A 43-year-old male patient was treated with metronidazole for 2 months, for an amebic liver abscess and presented with neurological signs and symptoms. MRI of the brain showed findings consistent with metronidazole toxicity.


[FULL TEXT] [PDF]*
Print this article     Email this article

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
  Citation Manager
 Access Statistics
  Reader Comments
  Email Alert *
  Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed19542    
    Printed173    
    Emailed9    
    PDF Downloaded699    
    Comments [Add]    
    Cited by others 5    

Recommend this journal